MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 36 S; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 36 S; HIP COMPONENT
Model Number PHA04414
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to aseptic loosening socket and pain.Revision njr number: (b)(4).Side:r.Primary asa: p2 - mild disease not incapacitating.Components not revised: profemur® l hip stem size 3 ha coated product id pha05506 lot id 411326623.Profemur® neck 15dg var/val short product id pha01264 lot id 78590490.

Brand Name
FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 36 S
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10339285
Report Number3010536692-2020-00521
Device Sequence Number3065078
Product Code LZO
UDI-Device IdentifierM684PHA044141
UDI-PublicM684PHA044141
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K130376
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPHA04414
Device Catalogue NumberPHA04414
Device Lot Number1537830
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/15/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2020
Initial Report FDA Received Date07/29/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;